# SDR R61A20110363

- Difficulty date: November 7, 2011
- Submitted: November 10, 2011
- Operation: Air carrier
- Aircraft: N118HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000189
- Aircraft time: 10,876 hours, 8,674 cycles
- System (JASC): 5240 · Service Doors
- Part: Roller
- Part number: 17068417901
- Condition: Corroded
- Location: R1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE A/C WAS IN FOR HEAVY CHECK FOUND R1 DOOR DAMPER ACTUATING ROLLER ON DOOR SUPPORT ARM HAS CORROSION SURFACE.  MX REMOVED AND REPLACED ROLLER ON R1 DOOR SUPPORT ARM IAW EMB 175 AMM 52-41-30 SUBTASK 52-41-30-420-022-A01.  P/N 170-68417-901.  A/C REMAINS IN CMH FOR HEAVY CHECK COMPLETION.
